# SDR SWAA2022051295670

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR CUTOUT SECTION AFT SHIELDS HAVE CORROSION EVIDENCE AROUND THE HOLE FASTENER. / [01] REMOVED CORROSION AFT CARGO COMP DOOR CUTOUT AFT SHIELDS PER B-737-700 REF SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.024' TOOL USED :DAKOTA ULTRA SONICS B/C: 16686 CALIBRATION DUE : 06/22;[04] EVALUATED REWORKED AREA.ORIG.MAT. 0.050'';MAT:REMAINIG 0.024'; MAT.LOST. 0.026'; FOUND TO BE.OUT OF LIMITS. PER REF; B737-700-SRM 53-60-15-1A-1;[05] VERIFIED STEP 4.;[06] LOCATED DRILLED NEW SHIELDS PLATE AT AFT CARGO COMP PER B 737-700 SRM 51-40-05-0G-0;[07] VERIFIED STEP 6. OK TO TREAT AND PRIMER.;[08] TREATED AND PRIMED PER B737-700 SRM 51-21-41-370-802; 51-21-72-370-804.;[09] REMOVED CORROSION AFT SHIELDS; EVALUATED REWORKED AREA.ORIG.MAT. 0.050'';MAT:REMAINIG 0.024'; MAT.LOST. 0.026'; FOUND TO BE.OUT OF LIMITS. PER REF; B737-700-SRM 53-60-15-1A-1; RECEIVED NEW PART LOCATED DRILLED NEW SHIELDS PLATE AT AFT CARGO COMP PER B 737-700 SRM 51-40-05-0G-0.;[10] VERIFIED STEPS 8 AND 9.
